• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 8566
   School of Mathematics
  Title: Stability of functional equations in non-archimedean spaces
  Author(s): M. Sal Moslehian (Joint with Th. M. Rassias)
  Status: Published
  Journal: Appl. Anal.Discrete Math.
  Vol.: 1
  Year: 2007
  Pages: 325-334
  Supported by: IPM
  Abstract:
We prove the generalized Hyers-Ulam stability of the Cauchy functional equation f(x+y) = f(x)+ f(y) and the quadratic functional equation f(x+y)+ f(xy) = 2f(x) + 2f(y) in non-Archimedean normed spaces.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right